Convergence of riemannian manifolds

Stefan Peters

Compositio Mathematica (1987)

  • Volume: 62, Issue: 1, page 3-16
  • ISSN: 0010-437X

How to cite


Peters, Stefan. "Convergence of riemannian manifolds." Compositio Mathematica 62.1 (1987): 3-16. <>.

author = {Peters, Stefan},
journal = {Compositio Mathematica},
keywords = {limits of Riemannian structures; diameter; volume; Riemannian manifolds},
language = {eng},
number = {1},
pages = {3-16},
publisher = {Martinus Nijhoff Publishers},
title = {Convergence of riemannian manifolds},
url = {},
volume = {62},
year = {1987},

AU - Peters, Stefan
TI - Convergence of riemannian manifolds
JO - Compositio Mathematica
PY - 1987
PB - Martinus Nijhoff Publishers
VL - 62
IS - 1
SP - 3
EP - 16
LA - eng
KW - limits of Riemannian structures; diameter; volume; Riemannian manifolds
UR -
ER -


  1. 1 M. Berger: Sur les variétés Riem. pincées juste au-dessous de 1/4. Ann. Inst. Fourier (Grenoble) 33 (1983) 135-150. Zbl0497.53044MR699491
  2. 2 D. Brittain: A diameter pinching theorem for positive Ricci curvature, to appear. 
  3. 3 P. Buser, H. Karcher: Gromov's almost flat manifolds. Astérisque81 (1981). Zbl0459.53031MR619537
  4. 4 I. Chavel (ed.): Differential geometry and complex analysis, a volume dedicated to the memory of H.E. Rauch. Berlin (1985). Zbl0561.00010MR780028
  5. 5 J. Cheeger: Finiteness theorems for Riemannian manifolds. Am. J. of Math.92 (1970) 61-74. Zbl0194.52902MR263092
  6. 6 D. DeTurck, J. Kazdan: Some regularity theorems in Riem. Geom. Ann. Sc. Éc. Norm. Sup., 4e sér., 14 (1981) 249-260. Zbl0486.53014MR644518
  7. 7 M. Gromov: Structures métriques pour les variétés Riem. Réd. par J. Lafontaine et P. Pansu, Paris (1981). Zbl0509.53034MR682063
  8. 8 J. Jost, H. Karcher: Geom. Methoden zur Gewinnung von a-priori-Schranken für harmonische Abb. Man. Math.40 (1982) 27-77. Zbl0502.53036MR679120
  9. 9 H. Karcher: Riemannian center of mass and mollifier smoothing. Comm. pure and appl. math.30 (1977) 509-541. Zbl0354.57005MR442975
  10. 10 A. Katsuda: Gromov's convergence theorem and its application, to appear in Nagoya Math. J. Zbl0587.53043
  11. 11 P. Pansu: Effondrement des variétés riemanniennes, d'après J. Cheeger et M. Gromov. Astérisque121 (1985). Zbl0551.53020MR768954
  12. 12 S. Peters: Cheeger's finiteness theorem for diffeomorphism classes of Riem. mfs. J. reine ang. Math.349 (1984) 77-82. Zbl0524.53025MR743966
  13. 13 T. Sakai: On continuity of injectivity radius function. Math. J. Okayama Univ.25 (1983) 91-97. Zbl0525.53053MR701970
  14. 14 T. Sakai: Comparison and finiteness theorems in Riemannian geometry. Geometry of geodesics and related topics. Adv. Studies in Pure M.3 (1984) 125-181. Zbl0578.53028MR758652
  15. 15 Y. Shikata: On a distance function on the set of differentiable structures. Osaka J. Math.3 (1966) 65-79. Zbl0168.44301MR202149
  16. 16 T.J. Willmore, N. Hitchin (eds): Global Riemannian Geometry. Chichester (1984). Zbl0614.00017MR757199
  17. 17 Y. Yamaguchi: On the number of diffeomorphism classes in a certain class of Riemannian mfs, preprint University of Tsukuba. Zbl0566.53038
  18. 18 R. Greene, H. Wu: Lipschitz convergence of Riemannian manifolds, to appear in Pacific J. of Math. Zbl0646.53038MR917868
  19. 19 I.G. Nikolaev: Smoothness of the metric of spaces with two-sided bounded Aleksandrov curvature, Siberian Math. J.24 (1983) 247-263. Zbl0547.53011MR695295
  20. 20 C. Pugh: The C1,1-conclusion in Gromov's theory, preprint U. Calif.Berkeley 

Citations in EuDML Documents

  1. Luis Guijarro, Peter Petersen, Rigidity in non-negative curvature
  2. Gilles Courtois, La première valeur propre non nulle du laplacien des p - formes
  3. Deane Yang, L p pinching and compactness theorems for compact riemannian manifolds
  4. Conrad Plaut, A metric characterization of manifolds with boundary
  5. Laurent Bessières, Les travaux de Nabutovsky et Weinberger sur la complexité de l'espace des variétés riemanniennes
  6. M. Troyanov, Un principe de concentration-compacité pour les suites de surfaces Riemanniennes
  7. Deane Yang, Convergence of riemannian manifolds with integral bounds on curvature. I
  8. Shigeru Kodani, Convergence theorem for riemannian manifolds with boundary
  9. Sylvestre Gallot, Volumes, courbure de Ricci et convergence des variétés

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.